# SDR MASA200800136

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,868 hours, 29,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 2LA00734480
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2949 ASE-PHX, SEAT 1F EMERGENCY EXIT SIGN BROKE OFF.  REMOVED AND REPLACED EXIT SIGN.
